# SDR DXTA2012041004947

- Difficulty date: April 9, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 10,625 hours, 6,666 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145514
- Part serial: 0155
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,501 hours, 4,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

COULD NOT MOVE GEAR HANDLE OUT OF THE DOWN POSITION AFTER TAKEOFF.  R & R NLG WIRE HARNESS IAW WDM 32-50-01. R & R MLG CONTROL HANDLE IAW MM 32-30-01. PERFORMED OPS CHECK AND CYCLED GEAR SIX TIMES.  CHECKED GOOD.
